Motivic serre invariants modulo the square of L − 1

Takehiko Yasuda

Research output: Contribution to journalArticle

Abstract

Motivic Serre invariants defined by Loeser and Sebag are elements of the Grothendieck ring of varieties modulo L − 1. In this paper, we show that we can lift these invariants to modulo the square of L − 1 after tensoring the Grothendieck ring with Q under certain assumptions.

Original languageEnglish
Pages (from-to)547-554
Number of pages8
JournalProceedings of the American Mathematical Society
Volume146
Issue number2
DOIs
Publication statusPublished - 2017 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Motivic serre invariants modulo the square of L − 1'. Together they form a unique fingerprint.

  • Cite this